Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 196, NWS Tulsa, OK

April 10, 2008Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 5:17 AM CDT for Washington County, Arkansas. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 5:17 AM CDT (10:17 UTC)
Expired
Apr 10, 2008, 6:45 AM CDT
In force
88 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Washington County, AR

The radar

The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:54 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 101017
SVRTSA
ARC143-101145-
/O.NEW.KTSA.SV.W.0196.080410T1017Z-080410T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 645 AM CDT

* AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES WEST
  OF CINCINNATI TO 21 MILES SOUTHWEST OF STRICKLER...MOVING EAST AT
  55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CINCINNATI...LINCOLN...STRICKLER...PRAIRIE GROVE...BLACKBURN...
  FARMINGTON...WEST FORK...TONTITOWN...WINSLOW...GREENLAND...
  BRENTWOOD...FAYETTEVILLE...SPRINGDALE AND ELKINS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
      3576 9449 3609 9454 3610 9441 3615 9433
      3622 9433 3621 9402 3624 9400
TIME...MOT...LOC 1017Z 259DEG 47KT 3608 9468 3568 9457

$$
2 follow-up statements
000 
WWUS54 KTSA 101104
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
604 AM CDT THU APR 10 2008

ARC143-101145-
/O.CON.KTSA.SV.W.0196.000000T0000Z-080410T1145Z/
WASHINGTON AR-
604 AM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN WASHINGTON COUNTY...

AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUTTLE TO 6 MILES SOUTHEAST OF WYOLA...MOVING EAST AT 
50 MPH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
      3576 9428 3609 9422 3621 9417 3621 9402
      3624 9400
TIME...MOT...LOC 1104Z 259DEG 47KT 3606 9393 3579 9395

$$
000 
WWUS54 KTSA 101142
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT THU APR 10 2008

ARC143-101152-
/O.EXP.KTSA.SV.W.0196.000000T0000Z-080410T1145Z/
WASHINGTON AR-
642 AM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY
EXPIRES AT 645 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 PM.

LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
      3576 9428 3609 9422 3621 9417 3621 9402
      3624 9400
TIME...MOT...LOC 1142Z 259DEG 47KT 3615 9333 3588 9335

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:14 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 10, 4:14 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008

.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.

STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS.  VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 10, 4:50 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU APR 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT THU APR 10 2008

...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG
DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE
EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF
THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL
TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT
SHOULD END BY MID-MORNING.

IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS
AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR
SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA
FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS.

IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE
MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF
RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES
WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING
WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH TODAY.

CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC
MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING
ACROSS PARTS OF EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT
WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 10, 3:42 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU APR 10 2008

OKZ060-061-064>067-070-100930-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
342 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WESTERN WAGONER...SOUTHWESTERN ROGERS...EASTERN CREEK
     AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 342 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF KELLYVILLE TO 2 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 50 MPH.  LARGE PORTIONS OF THE MENTIONED
COUNTIES WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3631 9565 3559 9531 3555 9546 3556 9582
      3548 9583 3547 9588 3543 9587 3534 9616
      3598 9636
TIME...MOT...LOC 0842Z 251DEG 45KT 3598 9627 3538 9599
Local storm report, Apr 10, 3:59 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     7 N ASHLAND             34.87N 96.07W
04/10/2008  M64 MPH          PITTSBURG          OK   MESONET

&&

SFP
Local storm report, Apr 10, 4:04 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     MCALESTER               34.93N 95.77W
04/10/2008  M71.00 MPH       PITTSBURG          OK   ASOS

&&

SFP
Special weather statement, Apr 10, 4:40 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT THU APR 10 2008

OKZ062-067-101045-
MAYES OK-WAGONER OK-
440 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN WAGONER AND MAYES

AT 440 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PRYOR TO PORTER...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 270 AND 278.

LAT...LON 3619 9503 3616 9511 3608 9511 3608 9520
      3598 9528 3589 9525 3583 9530 3577 9562
      3580 9564 3608 9553 3608 9545 3632 9543
      3651 9536 3652 9503
TIME...MOT...LOC 0940Z 241DEG 38KT 3633 9528 3590 9550
Local storm report, Apr 10, 4:54 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
04/10/2008  M68 MPH          MUSKOGEE           OK   ASOS

&&

SFP
Special weather statement, Apr 10, 5:02 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008

ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
      3614 9442 3615 9456 3617 9457 3618 9500
      3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:16 PM CDTTornado WarningTSACrawford, Sebastian44 min
Apr 9, 8:54 PM CDTFlash Flood WarningTSACrawford, Sebastian4 hr
Apr 9, 8:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian49 min
Apr 9, 9:11 PM CDTFlash Flood WarningTSACrawford, Franklin4 hr
Apr 9, 9:14 PM CDTRiver Flood WarningTSACrawford, Sebastian3 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian58 min
Apr 9, 10:09 PM CDTTornado WarningTSACrawford, Sebastian51 min
Apr 9, 10:44 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 9, 10:49 PM CDTTornado WarningTSACrawford, Franklin41 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSASebastian4 hr
Apr 9, 11:05 PM CDTSevere Thunderstorm WarningTSASebastian70 min
Apr 9, 11:25 PM CDTTornado WarningTSASebastian50 min
Apr 9, 11:38 PM CDTSevere Thunderstorm WarningTSAFranklin59 min
Apr 10, 1:01 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian12 hr
Apr 10, 2:20 AM CDTRiver Flood WarningTSACrawford30 hr
Apr 10, 2:41 AM CDTSpecial Weather StatementTSAWashington34 min
Apr 10, 3:05 AM CDTSpecial Weather StatementTSAWashington40 min
Apr 10, 5:11 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian94 min
Apr 10, 5:22 AM CDTSpecial Weather StatementTSABenton53 min
Apr 10, 5:51 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison54 min
Apr 10, 6:23 AM CDTSevere Thunderstorm WarningTSACarroll43 min
Apr 10, 6:43 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 10, 6:47 AM CDTSevere Thunderstorm WarningTSAFranklin25 min
Apr 10, 8:18 AM CDTRiver Flood WarningTSACarroll20 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington7 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.